# SDR SWAA2023100698827

- Difficulty date: September 10, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 49,352 hours, 25,598 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM UPPER SURFACE LOCATED BS 986.5 AND RBL 43 AFT GALLEY AREA 2023-575295<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 60009161631; DUE DATE: 31-JAN-24.;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 60009161631; DUE DATE: 31-JAN-24.;[03] PERFORMED PERMANENT REPAIR LOC ON FLOOR BEAM UPPER SURFACE LOCATED BS 986.5 AND RBL 43 AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 MATERIAL USED: [1] STRAP P/N: 7075T6-0.100 P/O: 2022 102105;[2] ANGLE P/N: BAC1490-2887 P/O: 2023 174948 AND [3] FILLER P/N: 7075T6-0.150 P/O: 2023 195692  SEE INDIVIDUAL SIGN OFF BELOW.;[04] PERFORMED PERMANENT REPAIR LOC ON FLOOR BEAM UPPER SURFACE LOCATED BS 986.5 AND RBL 43 AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 MATERIAL USED: [1] STRAP P/N: 7075T6-0.100 P/O: 2022 102105;[2] ANGLE P/N: BAC1490-2887 P/O: 2023 174948 AND [3] FILLER P/N: 7075T6-0.150 P/O: 2023 195692  SEE INDIVIDUAL SIGN OFF BELOW. CERTIFIED AS RII
